Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am getting irregular periods but i am on birth control. Is this normal ?

I have had an abnormal period the past couple months. i am on birth control and take it regularly like im instructed however the past two months my period has been 4-5 days late and lighter then normal and this month it is about8 days early and more like spotting. Is this a normal thing or am i pregnant?
Asked On : Thu, 11 Nov 2010
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome to HCM.if got your period means you are not pregnant,because loss of menstruation is the first sign of pregnancy.on birth control pills your periods should be regular,if irregular then it means you are not taking tabs regularly.take tabs regularly.
Answered: Mon, 8 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor